Can I use tazorac more than once a day to get improvements? My face is always oily, do I have to use the moisturizer before applying taz? My breakouts have gotten worse and they are very painful. I'm breaking out all over my face when I never used to. Why is it so important to just use a pea-sized amount?
The website has the answers to all your questions.
How to start and stick with Tazorac
Think 1-2-3 once daily
1 Wash your face with warm, not hot, water and a mild cleanser. No astringents or alcohol-based products
2 Apply moisturizer before using Tazorac (tazarotene) Cream or Gel 0.1% to minimize drying and irritation by restoring the skin's protective barrier
3 Spread one pea-size drop of Tazorac over your entire face. Using more will not make your skin better faster and could cause irritation.
You will need to use Tazorac for 12 weeks.
* Your skin should start to improve after 4 weeks. During the first few weeks of treatment, even when the medicine is working, it may appear that your skin is getting worse. After that, you should be seeing improvement. Be a patient patient and stick with Tazorac as directed
* Go all 12 weeks. Studies on Tazorac Cream and Gel 0.1% show good results on most people at that point. Give the medicine time to work
* Protect your skin. Always use sunscreen and cover your face in cold, windy weather
* Be nice. Don't rub, scrub, pick, or pop pimples
* If you have any concerns during your treatment with Tazorac Cream or Gel 0.1%, contact your doctor.
- Tazorac Information for Consumers
- Tazorac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tazorac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Apr 2010 • 1 answer
Okay so I started using tazorac 4 weeks ago. I am now on week 5 and it's making me break out really?
Posted 5 Apr 2014 • 1 answer
I take tazorac tazarotene for my acne & I was wondering if this could possibly turn my semen yellow?
Posted 9 Nov 2014 • 1 answer
Posted 30 Aug 2015 • 1 answer
Posted 15 Jul 2016 • 0 answers